Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Ovulation pain, little bleeding on 9th day of menstrual cycle. Suggest homeopathic medicine?

hi, i am a 36 years old woman. i have got a problem of having ovulation pain for atleast 4-5 days every 9th day of my cycle. initially when it started about 6 years back, it was not that bad,just a little painful.But with time, it has become so painful that now it swells at that area and life is really hard these days.Also i have started a little bleeding for 4-5 days. If I take some anti inflammatory medicine like neproxin , it gets better for sometime. but i dont want to take these medicines as they have too much side effects. My periods are also very painful. Is there any homeopathy medicine for me to recover from this ? Your advice will be highly appreciated. Aamira
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
Homeopath 's  Response
SEE WE NEED TO KNOW COMPLETE HISTORY OF YOURS TO WORK OUT THE CASE AND SOLVE THE PROBLEM COMPLETELY
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor